Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 10 > No. 2

 
   

Existence of Positive Solutions for Boundary Value Problem of Nonlinear Fractional Differential Equation

PP: 519-525
doi:10.18576/amis/100213
Author(s)
Salima Bensebaa, Assia Guezane-Lakoud,
Abstract
In this paper, we study a boundary value problem of nonlinear fractional differential equation. Existence and positivity results of solutions are obtained by using the fixed-point index theorems. Three examples are given to show the effectiveness of our works.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved